RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Peshkov, Dmitrii A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:26
Abstract pages:164
Full texts:10
References:14

http://www.mathnet.ru/eng/person105390
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. N. R. Sadykov, E. A. Akhlyustina, D. A. Peshkov, “Analogue of Vavilov–Cherenkov radiation in a medium based on an array of noninteracting nanotubes”, TMF, 184:2 (2015),  307–314  mathnet  mathscinet  elib; Theoret. and Math. Phys., 184:2 (2015), 1163–1169  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019